Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I am 55 years old and diabetic. Does angioplasty cause erectile dysfunction ?

I am 55 yrs and diabetic and under gone angioplasty and now on drugs such as ceruvin, seloram and prechek GMP 1. my problem is I have lost total errection very much interested to have sex but cannot what is the remedy
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
There are many causes of erectile dysfunction. In your case it could be due to long standing uncontrolled diabetes. Other reason is Seloram is a Beta blocker which can cause impotence as a side effect. You can speak to your Cardiologist regarding this. There are various methods to prevent ED but if you are a hypertensive as indicated by the use of Seloram, drugs may not be useful. Also Psychological effect matters lot. Keep your blood sugar under control and eat garlic once or twice a week, it is a good aphrodisiac and also good for heart and diabetes. Kindly consult with your Cardiologist in this regard.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor